skin-hair-icon
Hair Fall Problem
My hair is falling from last 7 yrs. After the attack of Jondis. It is getting little bit white now. I tried many thing for my hair and consult with lot's of doctor but the problem is same. Now I am using Livon Hair Gain serum as a test. Is their any permanent solution ?
64 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi. You may be suffering from early onset androgenetic alopecia. Hair loss due to jaundice usually doesn't last seven years... Does your father or brother or maternal uncles have balding? This could genetically predispose you to balding. Further environmental factors , pollution, stress, junk food and poor diet could cause you to lose hair further. You'll probably need treatment with hair care lotions or serums - something that has vasodilator properties and improves thickness of hair and reduces hair loss. Have a good balanced nutritious diet. Yes your hair density can be restored if you take timely treatment and care of your hair. For dandruff you'll need an antifungal shampoo. See a dermatologist near you. Hope this helps. Let me know if you need any further assistance in this regard. Warm regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.